# SDR SWAA2021091402918

- Difficulty date: August 3, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Condition: Out Of Tolerance
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF ROUND HOLE COMMON TO FAIRING STRUCTURE AND STR 25R AT BS 521 ; / [01] REAMED HOLE @ BS521 STR25R COMMON TO FAIRING STRUCTURE TO A ROUND CONDITION AND A FINAL REAM OF .247' IAW SRM 51-40-05-0G-0.; [02] VERIFIED HOLE AT BS521 STR25R ROUND AT .247 PER SRM 51-40-05-0G-0.; [03] REQUEST NDI FOR CRACK FREE CONDITION ON HOLE @ BS521 STR25R COMMON TO FAIRING STRUCTURE.; [04] HFEC INSPECTED OPEN HOLE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071 EQUIP ID#: ATS2407 S/N: MM1591DD064104; [05] 'REFER TO FAULT TTG8005ZSDP WHERE EA 21-153-02217 WAS ADDED AS A SUBTASK'; [06] REFER TO FAULT TTG8005ZSDP WHERE EA 21-153-02217 WAS ADDED AS A SUBTASK
